Skip to Content

Fluoxetine - I am afraid to take this med again due to weight gain-does anyone lose weight?

Responses (2)

WildcatVet 2 Jul 2016

Hi, Maxeen! In controlled clinical studies 8% of patients reported clinically insignificant weight gain while 7.4% of users reported decreased appetite and weight loss.
It all depends on your individual metabolism not what happens to other people I guess.
Best wishes, Wildcat

rwsabc 3 Jul 2016

H maxeen

it is okay your weight does not go up it stays the same as it was risperidone and abilify put the weight up

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Fluoxetine - Can Prozac cause acne or weight gain?

Posted 15 Sep 2016 1 answer

Fluoxetine - How will these meds make me overall???

Posted 13 Mar 2017 2 answers

Anyone taking fluoxetine not feel anything?

Posted 12 Mar 2018 3 answers

Help! Afraid of possible weight gain Zoloft?

Posted 29 May 2018 4 answers